The Best Institute Publications in 2018

Competition - Awarded Publications

Evaluation Committee Members

  • prof. RNDr. Jaromír Antoch, CSc.
  • prof. Mgr. Michal Koucký, Ph.D.
  • prof. Ing. Zuzana Masáková, Ph.D.
  • doc. RNDr. Iveta Mrázová, CSc.
  • prof. Ing. Mirko Navara, DrSc.
  • prof. RNDr. Pavel Pudlák, DrSc.
  • prof. Ing. Pavel Tvrdík, CSc.
  • prof. RNDr. Peter Vojtáš, DrSc.
  • Lukáš Bajer, Zdeněk Pitra, Jakub Repický, Martin Holeňa. Gaussian Process Surrogate Models for the CMA Evolution Strategy.
  • Petr Cintula, Carles Noguera. Implicational (semilinear) logics III: completeness properties.
  • Jiří Šíma, Petr Savický. Quasi-Periodic beta-Expansions and Cut Languages.

Patrícia Martinková has been awarded by the director for her consistent publishing work in the field of statistical model research to improve the quality of evaluation in various fields of human activity, and for the development of community-wide and award-winning software tools for working with these models.

Evaluated Publications

  • Chang, W.C., Kudláček, Jan, Hlinka, Jaroslav, Chvojka, Jan, Hadrava, Michal, Kumpošt, Vojtěch, Powell, A. D., Janča, R., Maturana, M. I., Karoly, P. J., Freestone, D. R., Cook, M. J., Paluš, Milan, Otáhal, Jakub, Jefferys, J. G. R., Jiruška, Přemysl. Loss of neuronal network resilience precedes seizures and determines the ictogenic nature of interictal synaptic perturbations. In Nature Neuroscience, volume 21, issue 12, pages 1742-1752 , 2018, ISSN 1097-6256. [SCOPUS] 30482946 PUBMED [WOS] [DOI] [ASEP]
  • Martinková, Patrícia, Drabinová, Adéla. ShinyItemAnalysis for Teaching Psychometrics and to Enforce Routine Analysis of Educational Tests. In R Journal, volume 10, issue 2, pages 503-515 , 2018, ISSN 2073-4859. [SCOPUS] [WOS] [DOI] [ASEP]
  • Jajcay, Nikola, Kravtsov, S., Sugihara, G., Tsonis, A.A., Paluš, Milan. Synchronization and causality across time scales in El Ni?o Southern Oscillation. In npj Climate and Atmospheric Science, volume 1, issue November , 2018. [WOS] [DOI] [ASEP]
  • Bajer, L., Pitra, Z., Repický, J., Holeňa, Martin. Gaussian Process Surrogate Models for the CMA Evolution Strategy. In Evolutionary Computation, issue First December 12 2018 , 2019, ISSN 1063-6560. 30540493 PUBMED [DOI] [ASEP]
  • Broniatowski, M., Jurečková, Jana, Kalina, Jan. Likelihood ratio testing under measurement errors. In Entropy, volume 20, issue 12 , 2018, ISSN 1099-4300. [SCOPUS] [WOS] [DOI] [ASEP]
  • Moraschini, Tommaso. A Logical and Algebraic Characterization of Adjunctions between Generalized Quasi-Varieties. In Journal of Symbolic Logic, volume 83, issue 3, pages 899-919 , 2018, ISSN 0022-4812. [SCOPUS] [WOS] [DOI] [ASEP]
  • Martinková, Patrícia, Goldhaber, D., Erosheva, E.. Disparities in Ratings of Internal and External Applicants: A Case for Model-based Inter-rater Reliability. In PLoS ONE, volume 13, issue 10 , 2018. [SCOPUS] [WOS] [DOI] [ASEP]
  • Martinková, Patrícia, Freeman, J., Drabinová, Adéla, Erosheva, E., Cattaneo, D., Jonsdottir, J., Baert, I., Smedal, T., Romberg, A., Feys, P., Alves-Guerreiro, J., Habek, M., Henze, T., Santoyo Medina, C., Beiske, A., Van Asch, P., Bakalidou, D., Salci, Y., Dimitrova, E.N., Pavlíková, M., Řasová, K.. Physiotherapeutic interventions in multiple sclerosis across Europe: regions and other factors that matter. In Multiple Sclerosis and Related Disorders, volume 22, issue May, pages 59-67 , 2018, ISSN 2211-0348. [SCOPUS] [WOS] [DOI] [ASEP]
  • Kůrková, Věra. Limitations of Shallow Networks Representing Finite Mappings. In Neural Computing & Applications, volume 31, issue 6, pages 1783-1792 , 2019, ISSN 0941-0643. [WOS] [DOI] [ASEP]
  • Šíma, Jiří, Savický, Petr. Quasi-Periodic beta-Expansions and Cut Languages. In Theoretical Computer Science, volume 720, issue April, pages 1-23 , 2018, ISSN 0304-3975. [SCOPUS] [WOS] [DOI] [ASEP]
  • Moraschini, Tommaso. A Computational Glimpse at the Leibniz and Frege Hierarchies. In Annals of Pure and Applied Logic, volume 169, issue 1, pages 1-20 , 2018, ISSN 0168-0072. [SCOPUS] [WOS] [DOI] [ASEP]
  • Cintula, Petr, Noguera, Carles. Implicational (semilinear) logics III: completeness properties. In Archive for Mathematical Logic, volume 57, issue 3-4, pages 391-420 , 2018, ISSN 0933-5846. [SCOPUS] [WOS] [DOI] [ASEP]